Energetic from Phentermine?

There are instances when someone who has stopped taking Phentermine (prescription pill to drastically reduce morbid obesity in a few weeks) will miss the “energy boost” she was enjoying under the drug.

Doctors usually advise patients to stop taking Phentermine after 2-3 weeks because of possible harm and dependence the patient might acquire if the medication is prolonged. This ‘energy’ Phentermine users miss is actually the result of the drug being a member of the amphetamine — or crystal meth — family, with similar addictive effects. As such the drastic weight loss is attributed to its suppression of the appetite. The ‘energy boost’ here is due to its additional effect of accelerating one’s metabolism and heart-rate. Add to that the euphoric pleasure Phentermine gives the brain and one would often crave the drug — often complaining of weakness after having stopped taking Phentermine.

And not only weakness, but various other symptoms as well — trembling, mental disorder, dizziness, dryness of the mouth — to name a few. This is because, as a member of the crystal meth family, Phentermine has a long list of undesirable side-effects that could be harmful in the long run. However, the common lists of its side-effects don’t indicate whether they occur during or after medication.

This question was asked at Yahoo! Answers: “What could I use for energy to replace the stimulant in Phentermine?” The user described that her doctor allowed her to use Phentermine for 3 months, afterwards, she felt weak. In that case, most probably she wasn’t taking Phentermine — its duration is normally limited to 1 month only, not the maximum of 3 because of possible dependence. The mention of ‘stimulant’ and ‘weak afterwards’ indicates she had been taking Phentramin-D — another weight loss pill but less expensive, non-addictive, and few side effects — prominent among them being dry mouth and sleeplessness. If it were Phentermine, her weakness would have been while she was taking the drug.

This is because Phentramine-D is a combination of two food supplements, geranamine (from geranium oil) and caffeine (from coffee). It’s the caffeine in Phentramine-D that’s the stimulant. Wikipedia states caffeine is used “to reduce physical fatigue and to restore alertness when drowsiness occurs.” While the best Yahoo! answer chosen was for her to take vitamin B12 supplements and herbal drinks, coffee would have given her what she craved.

Ultimately, Phentermine and Phentramin-D are only short-term, emergency solutions to drastically reduce the dangers of morbid obesity. You’d get your flab back if you don’t change your life.

You may also like...